# SDR AALA20100105TUL04

- Difficulty date: January 5, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 2 SEAT TRACK AT STATION 1240 LEFT BEYOND LIMITS.  REPAIRED PER SRM 51-30-02.
